# SDR ABXA9700767

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47147
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Recepticle
- Part number: 5910163202
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK WHILE ACCOMPLISHING AD 79-24-01, THE AFT PRESSURE BULKHEAD DOOR RETAINER RECEPTICLE WAS FOUND CRACKED.  THE RECEPTICLE WAS REPLACED IAW DC9 SRM.
